# SDR DALA2025050103360

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN REFERENCE TO (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED ON CUSP MEMBRANE WEB X=58, STA Y=340, STA Y=868 C PAX (LH). ORIGINAL THICKNESS IS 0.020IN AND MINIMUM REMAINING THICKNESS IS 0.012IN., THEREFORE IT IS OUT LIMITS PER B717-200 SRM 53-00-55-1A ALLOWABLE DAMAGE 1 PAR 4 FIG 101 AND DC-MD/BOEING NDTSPM 4,04-00-06, PAR 4 FIG 9. SUMMARY OF NRC 00709: CORROSION LEVEL 2. CUSP MEMBRANE WEB X=58, STA Y=340, STA Y=868 C PAX (LH) WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG 207. PERFORM GVI EVERY "C" CHECK PER B717-200 SRM 53-00-55-2R REPAIR 4 PAR 6 A TABLE 201. (LP #0941528)
